American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information
View Article: PDF

[2] Dengyin Wang and Zhengxin Chen. Invertible linear maps on simple Lie algebras preserving commutativity. Proc. Amer. Math. Soc. 139 (2011) 3881-3893. MR 2823034.
Abstract, references, and article information
View Article: PDF

[3] Matej Brešar and Antonio Fernández López. On a class of finitary Lie algebras characterized through derivations. Proc. Amer. Math. Soc. 138 (2010) 4161-4166. MR 2680042.
Abstract, references, and article information
View Article: PDF

[4] Yuri Bahturin and Matej Bresar. Lie superautomorphisms on associative algebras. Proc. Amer. Math. Soc. 138 (2010) 417-425. MR 2557159.
Abstract, references, and article information
View Article: PDF

[5] Leonid Makar-Limanov and Ualbai Umirbaev. Centralizers in free Poisson algebras. Proc. Amer. Math. Soc. 135 (2007) 1969-1975. MR 2299468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Fangyan Lu. Lie derivations of $\mathcal J$-subspace lattice algebras. Proc. Amer. Math. Soc. 135 (2007) 2581-2590. MR 2302579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alexander A. Mikhalev, Ualbai Umirbaev and Jie-Tai Yu. Generic, almost primitive and test elements of free Lie algebras. Proc. Amer. Math. Soc. 130 (2002) 1303-1310. MR 1879951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Marshall Osborn and Kaiming Zhao. Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999) 1641-1650. MR 1486746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. I. Berenguer and A. R. Villena. Continuity of Lie mappings of the skew elements of Banach algebras with involution. Proc. Amer. Math. Soc. 126 (1998) 2717-2720. MR 1469400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Vladimir Shpilrain. On the rank of an element of a free Lie algebra . Proc. Amer. Math. Soc. 123 (1995) 1303-1307. MR 1231044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Vesselin Drensky. Fixed algebras of residually nilpotent Lie algebras . Proc. Amer. Math. Soc. 120 (1994) 1021-1028. MR 1181161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Vladimir Shpilrain. On generators of $L/R\sp 2$ Lie algebras . Proc. Amer. Math. Soc. 119 (1993) 1039-1043. MR 1154249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] V. R. Varea. Existence of ad-nilpotent elements and simple Lie algebras with subalgebras of codimension one . Proc. Amer. Math. Soc. 104 (1988) 363-368. MR 962799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Nora C. Hopkins. A note on the automorphism groups of Lie module triple systems . Proc. Amer. Math. Soc. 98 (1986) 569-575. MR 861752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] S. P. Smith. Gel\cprime fand-Kirillov dimension of rings of formal differential operators on affine varieties . Proc. Amer. Math. Soc. 90 (1984) 1-8. MR 722404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Susan Montgomery. $X$-inner automorphisms of filtered algebras . Proc. Amer. Math. Soc. 83 (1981) 263-268. MR 624911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] S. Berman. Isomorphisms and automorphisms of universal Heffalump Lie algebras . Proc. Amer. Math. Soc. 65 (1977) 29-34. MR 0486024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. Warren Johnson. Homogeneous Lie algebras and expanding automorphisms . Proc. Amer. Math. Soc. 48 (1975) 292-296. MR 0374217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1